injury after Lucentis injections

by Jane
(Northern Virginia)

My father was in end-stage wet macular degeneration and had just lost his last tiny portion of central vision and was given two shots of Lucentis (I cannot understand why) and the shots caused a permanent rise in eye pressure which permanently "took out" his peripheral vision in that eye, so now he essentially has no vision in the Lucentis treated eye.


This adverse effect is not listed on the drug insert for Lucentis. My father and I want you to be aware that their are serious risks to taking Lucentis. My father had managed glaucoma in addition to his - then stable - MD (50 years past diagnosis).

Apparently this drug is very dangerous for patients with any existing glaucoma indicators. BEWARE of the use of this drug in patients who are in end stage MD and would get no real benefit from the drug. The stroke risk is high too. Many deaths have been reported.

Click here to post comments

Return to Topic Suggestion.

macular degeneration news

√ Prevention of Macular Degeneration?

√ Tips for Daily Living?

√ Food Suggestions for a Macular Degeneration Diet?

√ Ideas on Visual Aids to Maximize your Sight?

If you said "yes" to any of the above, sign up for the monthly Macular Degeneration News.